# SDR SWAA2025032608801

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 62,246 hours, 37,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR: RH EMER EXIT FWD SIGN MULTIPLE BULBS INOP<[01] PERFORMED OPS CHECK OF EMERGENCY LIGHTS AND OPS CHECK WAS GOOD REF B737 AMM 33-51-00-710-801;[02] VERIFIED PERFORMED OPS CHECK OF EMERGENCY LIGHTS AND OPS CHECK WAS GOOD REF B737 AMM 33-51-00-710-801
